# SDR AALA202506230269

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 37,359 hours, 15,634 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 45D31
- Part serial: 5609
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 61,902 hours, 37,162 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 2 FUEL FILTER CLOG ECAM AFTER TAKEOFF, CLOG REMAINED ON UNTIL CRUISE AND CLEARED. MANINTENANCE REPLACED THE #2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 73-34-15.
